Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Every uniformly continuous centered semigroup is normal

Author: Mary Embry-Wardrop
Journal: Proc. Amer. Math. Soc. 93 (1985), 501-502
MSC: Primary 47D05; Secondary 47B47
MathSciNet review: 774011
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A well-known result on commutators of operators is used to prove the assertion in the title.

References [Enhancements On Off] (What's this?)

  • [1] M. Embry-Wardrop, The partially isometric factor of a semigroup, Indiana Univ. Math. J. 32 (1983), 893-901. MR 721571 (86h:47059)
  • [2] D. C. Kleinecke, On operator commutators, Proc. Amer. Math. Soc. 8 (1957), 535-536. MR 0087914 (19:435d)
  • [3] B. B. Morrell and P. S. Muhly, Centered operators, Studia Math. 51 (1974), 251-263. MR 0355658 (50:8132)
  • [4] A. Lambert, A characterization of subnormal operators, Glasgow Math. J. 25 (1984), 99-101. MR 731487 (85h:47026)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05, 47B47

Retrieve articles in all journals with MSC: 47D05, 47B47

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society